English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91876 (63%)
造访人次 : 14056416      在线人数 : 69
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/44852

    题名: Non-linear control strategies for Duffing systems
    作者: Agrawal, A. K.;Yang, J. N.;吳重成;Wu, Jong-cheng
    贡献者: 淡江大學土木工程學系
    日期: 1998-09-15
    上传时间: 2010-03-26 17:28:50 (UTC+8)
    出版者: Elsevier
    摘要: The Duffing oscillator is a useful model for the non-linear behavior of structural systems. This paper studies the applications of two control strategies to Duffing oscillators; namely, an optimal polynomial control and robust sliding mode control. An advantage of the polynomial controller investigated is that, for a given appropriate weighting matrices, the gain matrices for different orders of the controller can be computed easily by solving Riccati and Lyapunov equations. It is demonstrated through numerical simulation results that the stability region of the softening Duffing system can be expanded rapidly by the optimal polynomial controller and the entire state space of the closed-loop system becomes asymptotically stable when the gain matrix reaches a certain level. On the other hand, the closed-loop softening system is always asymptotically stable in the entire state space for the robust sliding-mode controller. The performances of both controllers, in terms of the system response reduction and the required control effort, have been studied through numerical simulations. Simulation results indicate that the performance of the optimal polynomial controller presented in this paper in reducing the response of the Duffing systems is comparable to a polynomial controller proposed recently in the literature. In comparison with polynomial controllers, the performance of robust sliding-mode control is quite remarkable.
    關聯: International Journal of Non-Linear Mechanics 33(5), pp.829-841
    DOI: 10.1016/S0020-7462(97)00055-3
    显示于类别:[土木工程學系暨研究所] 期刊論文


    档案 大小格式浏览次数



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈